# SDR SWAA2025050667644

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 63,042 hours, 37,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY SLIDE CAME OUT OF DOOR CONTAINER DURING DEPLANEMENT. DID NOT DEPLOY<[01] REMOVED & REPLACED L1 DOOR SLIDE REF AMM 25-66-01 OPS CHECKED GOOD
